Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 10, Pages 675-679
http://dx.doi.org/10.1155/S0161171200002209

Banach-Mackey, locally complete spaces, and p,q-summability

1Departmento de Matemáticas, ITAM, Rio Hondo #1, D. F., México 01000, Mexico
2Instituto de Matemáticas, Zona de la Investigacion Científica, Circuito Exterior, Ciudad Universitaria, D. F., México 04510, Mexico

Received 7 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Bosch and Armando García, “Banach-Mackey, locally complete spaces, and p,q-summability,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 10, pp. 675-679, 2000. doi:10.1155/S0161171200002209